advertisement
Question
Posted by: Nicky | 2005/12/09

Injection

I had a mild stroker a year ago. The doctors suspected the pill Minesse. I am now on the injection (2 months inj) and I have beedn getting migraines and partial numbness now and then. It has stopped now. I also have low blood pressure. My nerolgist says its migraines that causes the partial numbness and black outs. Please advise as to what conttraception shoudl I go on to and if the injection is the incorrect method for me to go.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injection is okay. It is oestrogen (in the Pill) which you should avoid.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement